MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE SOLO PINNING SYSTEM; FIXATION PINS

DEPUY IRELAND - 9616671 ATTUNE SOLO PINNING SYSTEM; FIXATION PINS
Catalog Number 254400111
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intraoperatively the pins seemed to be too thick and did not fit.No surgical delay, no adverse patient consequences were reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: according to the information received, "intraoperatively the pins seemed to be too thick and did not fit." the product was not returned to depuy synthes, however photos were provided for review.See attachment ((b)(4) photo).The device associated with this report was not returned to depuy synthes for evaluation.The photographs attached were reviewed, however no observations pertaining to the nature of the reported event could be identified from the photo.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection not completed.The overall complaint was unconfirmed as the photographs attached are insufficient to draw a conclusion about the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device lot m37y03 number, and no non-conformances/manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4 (expiration date) the device involved was an instrument and does not have an expiry date.The expiry date reported on the initial was submitted in error.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : intraoperatively the pins seemed to be too thick and did not fit.No surgical delay, no adverse patient consequences were reported.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned sample revealed that there were no damage or defect with the attune solo pinning system.A dimensional inspection was performed for the attune solo pinning system and met specifications.A functional test was not performed due to mating device was not received to asses the interaction of the device.The overall complaint was not confirmed as the observed condition of the attune solo pinning system would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : 1) quantity manufactured: (b)(4).2) date of manufacture: 05/25/2023.3) any anomalies or deviations identified in dhr: none.4) expiry date: 04/30/2025.5) ifu reference: ifu-78410359.Device history review : a manufacturing record evaluation was performed for the finished device lot m37y03 number, and no non-conformances / manufacturing irregularities were identified.

Brand Name
ATTUNE SOLO PINNING SYSTEM
Common Device Name
FIXATION PINS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17686352
Report Number1818910-2023-18119
Device Sequence Number2609146
Product Code LXH
UDI-Device Identifier10603295129943
UDI-Public10603295129943
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number254400111
Device Lot NumberM37Y03
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer09/06/2023
09/20/2023
10/03/2023
11/22/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date09/07/2023
09/20/2023
10/03/2023
11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown